A Class of Semi-parametric Probability Weighted Moment Estimators

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

In this paper we deal with the semi-parametric estimation of the right tail 1 −F. Through the use of probability weighted moments based on the largest observations, we study a class of estimators for the extreme value index γ, the scale parameterC, and theValue-at-Riskat a levelp.
Original languageUnknown
Title of host publicationRecent Developments in Modeling and Applications in Statistics
EditorsPaulo Eduardo Oliveira, Maria da Graça Temido, Carla Henriques, Maurizio Vichi
Place of PublicationBerlin
PublisherSpringer Berlin Heidelberg
Pages139-147
ISBN (Print)978-3-642-32418-5 / 978-3-642-32419-2
Publication statusPublished - 1 Jan 2013

Publication series

NameStudies in Theoretical and Applied Statistics
PublisherSpringer Berlin Heidelberg

Cite this

Caeiro, F. A. G. G. (2013). A Class of Semi-parametric Probability Weighted Moment Estimators. In P. E. Oliveira, M. D. G. Temido, C. Henriques, & M. Vichi (Eds.), Recent Developments in Modeling and Applications in Statistics (pp. 139-147). (Studies in Theoretical and Applied Statistics). Springer Berlin Heidelberg. http://link.springer.com/chapter/10.1007/978-3-642-32419-2_15